| Model Number |
H74939171080470 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and mildly calcified arteriovenous (av) shunt.An 8.0 x 40, 75cm mustang balloon catheter was advanced for dilatation.No challenging anatomy was reported.During the first inflation, the balloon ruptured before inflation reached the device rated burst pressure (rbp).The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit g4: premarket / 510(k): k141521, k141597.A mustang device was returned for analysis.A visual examination revealed that the balloon was not folded, indicating that it had been subjected to positive pressure.A longitudinal tear was identified in the balloon material, measuring approximately 33mm in length.The tear extended from a point 14mm proximal to the proximal markerband to 6mm distal to the distal markerband.No damage was observed on the tip of the device.Additionally, a visual and tactile inspection revealed a shaft kink approximately 20mm distal to the distal end of the strain relief.Both markerbands were intact and undamaged on the shaft of the device.